Feeling cold

I don't know if this is thyroid related or not but last few days I've gone back rto feeling freezing cold again. I was like it before I was diagnosed with hypothyroidism ... Been on Levo for about six months and that seemed to stop that eventually. Plus yeah it was warmer lately too. But I don't believe how I'm feeling is weather related as its changed weather wise a bit lately...anybody know why I might b feeling like this? I been told my tsh is within the normal range now ... Top end of range mind you... Also is it important to take Levo at same time everyday? As I havent and I always take it hour or so after morning coffee and always have done it that way!.. I tried Once taking iit after waking up before drink and I had discomfort in my chest ,and as I suffers with panics I didn't like it. So went back to taking it after drink of coffee... I just had bloods done, fasting one which was testing b12 levels etc and apparently tests all came back OK no action! I wish I knew why I feel so cold. My son doesn't... And my house doesn't get cold.. Any ideas ?.. Surely if I'm taking Levo it can't n thyroid related can it!??

2 Replies

oldestnewest
  • Sounds like it may be hypothyiroid symptoms... Your TSH should not be higher that 2 or at most 3. I felt best when my TSH was below 1, so it may be that you need to increase your dose. However, before increasing it, i would suggest amending how you take thyroxine. Best way to take (for most) is first thing in the morning, at roughly the same time, and at least 1 hour before food or drink or at least 2.5 hours after food or drink. One hour after coffee may not be optimal. I got used to "fasting" for an hour or even 2 each morning after taking it. Took a while and was very uncomfortable (eeetrrrrm, hangry much?) at first, but I'm better for it now. Lots of peoole wake up, take it, then go back to sleep. Alternative could be to take it at night just before going to bed with plenty of water and at least 3 hours after the last meal (including snacks!).

  • Yes, it does sound related to uat. If your tsh is high in range why not try taking the levo on an empty stomach? That is how it's meant to be taken.

    I set a reminder in my phone and I wake a few hours before I have to be up, take my t3 and t4 then and go back to sleep. I have a cup of tea as soon as I get up.

You may also like...